Arkiv för Matematik

  • Ark. Mat.
  • Volume 53, Number 2 (2015), 249-258.

A classification result for helix surfaces with parallel mean curvature in product spaces

Dorel Fetcu

Full-text: Open access

Abstract

We determine all helix surfaces with parallel mean curvature vector field which are not minimal or pseudo-umbilical in spaces of type $M^{n}(c)\times\mathbb{R}$, where Mn(c) is a simply connected n-dimensional manifold with constant sectional curvature c.

Note

The author was supported by the grant BJT 373672/2013-6 of CNPq, Brazil.

Article information

Source
Ark. Mat., Volume 53, Number 2 (2015), 249-258.

Dates
Received: 14 January 2014
Revised: 27 August 2014
First available in Project Euclid: 30 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485802713

Digital Object Identifier
doi:10.1007/s11512-014-0206-7

Mathematical Reviews number (MathSciNet)
MR3391170

Zentralblatt MATH identifier
1325.53071

Rights
2014 © Institut Mittag-Leffler

Citation

Fetcu, Dorel. A classification result for helix surfaces with parallel mean curvature in product spaces. Ark. Mat. 53 (2015), no. 2, 249--258. doi:10.1007/s11512-014-0206-7. https://projecteuclid.org/euclid.afm/1485802713


Export citation

References

  • Abresch, U. and Rosenberg, H., A Hopf differential for constant mean curvature surfaces in $\mathbb{S}^{2}\times\mathbb{R}$ and $\mathbb{H}^{2}\times \mathbb{R}$, Acta Math. 193 (2004), 141–174.
  • Alencar, H., do Carmo, M. and Tribuzy, R., A Hopf theorem for ambient spaces of dimensions higher than three, J. Differential Geom. 84 (2010), 1–17.
  • Chen, D., Chen, G., Chen, H. and Dillen, F., Constant angle surfaces in $\mathbb {S}^{3}(1)\times\mathbb{R}$, Bull. Belg. Math. Soc. Simon Stevin 19 (2012), 289–304.
  • Eschenburg, J. H. and Tribuzy, R., Existence and uniqueness of maps into affine homogeneous spaces, Rend. Semin. Mat. Univ. Padova 89 (1993), 11–18.
  • Espinar, J. M. and Rosenberg, H., Complete constant mean curvature surfaces in homogeneous spaces, Comment. Math. Helv. 86 (2011), 659–674.
  • Fetcu, D. and Rosenberg, H., Surfaces with parallel mean curvature in $\mathbb{S}^{3}\times\mathbb{R}$ and $\mathbb{H}^{3}\times\mathbb{R}$, Michigan Math. J. 61 (2012), 715–729.
  • Kobayashi, S. and Nomizu, K., Foundations of Differential GeometryI, Interscience, New York-London, 1963.
  • Ruiz-Hernández, G., Minimal helix surfaces in $N^{n}\times\mathbb{R}$, Abh. Math. Semin. Univ. Hambg. 81 (2011), 55–67.
  • Yau, S.-T., Submanifolds with constant mean curvature I, Amer. J. Math. 96 (1974), 346–366.